MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000-C
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date and involved a spinning spiros® closed male luer, red cap where it was reported the product was cracked leading to chemotherapy spills.Unknown patient involvement and unknown adverse event.
 
Additional Manufacturer Narrative
Twenty-five new list #ch2000-c, spiros® closed male luer, red cap were returned for evaluation.As received, the 25 spiros were visually inspected and no physical damage or anomalies were observed.No mating device was returned for evaluation.The returned spiros were tested as procedure and no leak was observed.The complaint of leaks cannot be confirmed or replicated.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in e3 - initial reporter occupation.

Brand Name
SPINNING SPIROS® CLOSED MALE LUER, RED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22372730
Report Number9617594-2025-01408
Device Sequence Number8226429
Product Code ONB
UDI-Device Identifier00840619023799
UDI-Public(01)00840619023799(17)300301(10)14331348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000-C
Device Lot Number14331348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, UNK MFR.
Patient SexUnknown